# SDR ERAA064362

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133EH
- Make and model: Bolkms BO105S
- Aircraft serial: S598
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case Half
- Part number: 23057142
- Condition: Delaminating
- Location: Compressor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CASE HALF OVERHAULED 7/98.  CASE HAS 326.3 HOURS SINCE O/H AND PLASTIC IS DELAMINATING ON SIDE.
